# SDR UPS96221455

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651727115
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI NR 4 SLAT INBD TRACK INBD RIB HAS TEMPORARY STOP DRILLED CRACK IN FLANGE.  REMOVED AND REPLACED SRM 51-30-2, 51-30-5, OHM 57-51-61.
